I had mild symptoms that gradually got worse over a couple weeks. Started between my two outer toes on right foot then it spread to the between the next toes and is now between all toes, left and right foot except for big toe and the next toe. Dr. prescribed terbinafine and after a week of use the dry/flaking skin was clearing up and itchiness was going away. That was 4 days ago, now the itchiness is back and skin is flaking again. I started taking antibiotics around that time but that shouldn't effect a topical cream treatment. If it keeps getting worse I think I'll go back to the Dr. this week.
No responses have yet been posted. Add your response to this question.
- Terbinafine Information for Consumers
- Terbinafine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terbinafine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 1 answer
Posted 9 Mar 2013 • 1 answer
Hydroxypropyl Chitosan/terbinafine - After a week of taking terbinafine a bothersome pain developed?
Posted 26 May 2015 • 1 answer
Posted 25 May 2016 • 0 answers
Posted 2 Jul 2016 • 0 answers